# SDR SWAA2022070115702

- Difficulty date: June 6, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 52,870 hours, 31,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR TARGET ATTACH ANGLE AT UPPER AFT SIDE LOOSE. / [01] REMOVED FASTENER(2) AT FWD ENTRY DOOR ATTACH ANGLE AT UPPER AFT SIDE.PER B 737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1.;[03] INSTALLED NEW FASTENERS (2) AT ATTACH ANGLE;FWD ENTRY DOOR UPPER AFT SIDE;PER B 737-700 SRM 51-40-02-0G-0.;[04] VERIFIED STEP #3.
